Previous |  Up |  Next


Title: A service points location problem with Min-Max distance optimality criterion (English)
Author: Hudec, Oto
Author: Zimmermann, Karel
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 34
Issue: 1
Year: 1993
Pages: 105-112
Category: math
MSC: 05C85
MSC: 90B80
MSC: 90C27
MSC: 90C35
idZBL: Zbl 0802.90062
idMR: MR1282771
Date available: 2012-10-05T23:47:10Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_034-1993-1_6.pdf 586.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo